# SDR SWIA202054923

- Difficulty date: November 19, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N787SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10288
- Aircraft time: 30,362 hours, 18,803 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD FORMER FS 311.75 HAS CORROSION.  C-CHECK RO 12/28/2020.  BLENDED OUT CORROSION ON PAX DOOR FWD FORMER FS 311.75 AT LOWER TENSION TIE AREA, REF CRJ-700 SRM.  ORIGINAL PART THICKNESS IS .063", PER CRJ700 SRM.  LOWEST MEASUREMENT AT BLENDED AREA IS .032".  MATERIAL LOSS IS .031".  FORMER IS OUT OF LIMITS OF ALLOWABLE DAMAGE, PER REO 75 P/N 601R318031-5, REF CRJ-700 SRM AND DRAWING.  PRESSURE CHECKS GOOD.
